# SDR CA120704002

- Difficulty date: July 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AS THE ACFT PASSED FL225 ON DEPARTURE THE FLIGHT DECK LT FIXED WINDOW SHATTERED.  THE FLIGHT RETURNED WITHOUT INCIDENT.  LT FIXED WINDOW REPLACED IAW AMM 56-11-12-401. WHC 1.  REPLACED.  OPS CHECK SERVICEABLE. FIXED WINDOW REMOVED: PN NP165313-3, SN 04348H4415, MFG.
